# SDR 04FDEA02619

- Difficulty date: September 3, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11
- Aircraft serial: 48767
- Aircraft time: 30,601 hours, 6,790 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC198413
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING , O/B FLAP I/B HINGE (FLAP SIDE), PIVOT ATTACH LUG, I/B HOLE SPOTFACE   FOUND CORRODED.   LEFT WING, O/B FLAP I/B HINGE (FLAP SIDE), PIVOT ATTACH LUG, I/B HOLE SPOTFACE CORROSION REMOVED AS PER CMM 20-11-02 PAGES 2-4 ORIGINAL THICKNESS=0.503 INCH, MATERIAL.  REMOVED=0.006 INCH, REMAINING THICKNESS=0.497 INCH AND REPAIRED AS PER EA NR 1-5750-80344, TITLE: WINGS, LT OUTBOARD FLAP, I/B FLAP SIDE HINGE BRACKET PIVOT AND ACTUATOR BORES.  CORROSION REMOVAL AND REPAIR.
